# SDR AU990090

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 337G
- Engine: Cont IO360G
- Propeller: Mcauly D2AF34C306
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 648049
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 6 CYLINDER PISTON DAMAGED DUE TO DETONATION.  METAL CONTAMINATION OF THE ENGINE.  ENGINE FACTORY REMANUFACTURED 457.1 HOURS PREVIOUSLY.   PART TC:  457.
